# SDR MASA2014091002579

- Difficulty date: September 10, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 23,251 hours, 19,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LAMP INOPERATIVE ROW 13DF EXIT SIGN.
